# SDR HEEA082574

- Difficulty date: December 9, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N3131S
- Make and model: Bell 212
- Aircraft serial: 30953
- Aircraft time: 17,447 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: D24650112
- Part serial: 19590595
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MANUAL INFLATION INSPECTION, BAG FAILED AT 3 EACH INLET AREAS.  BAG MATERIAL SEPARATED AT SWIVEL ATTACHMENT ALLOWING NITROGEN TO ESCAPE OUTSIDE THE BAG.
